On bounded analytic functions and closure problems

Lennart Carleson

TBD mathscidoc:1701.332073

Arkiv for Matematik, 2, (2), 283-291, 1952.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:15 uploaded by arkivadmin ] [ 67 downloads ] [ 0 comments ] [ Cited by 9 ]
@inproceedings{lennart1952on,
  title={On bounded analytic functions and closure problems},
  author={Lennart Carleson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203415724816882},
  booktitle={Arkiv for Matematik},
  volume={2},
  number={2},
  pages={283-291},
  year={1952},
}
Lennart Carleson. On bounded analytic functions and closure problems. 1952. Vol. 2. In Arkiv for Matematik. pp.283-291. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203415724816882.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved